# SDR CA130405012

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,347 hours
- Engine: Pwa PT6T3B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: SYLC9868
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACTUATOR INTERMITTENT.
